Vol. 5, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Zero-cycles with modulus and relative $K$-theory

Rahul Gupta and Amalendu Krishna

Vol. 5 (2020), No. 4, 757–819

Let D be an effective Cartier divisor on a regular quasiprojective scheme X of dimension d 1 over a field. For an integer n 0, we construct a cycle class map from the higher Chow groups with modulus {CHn+d(X|mD,n)}m1 to the relative K-groups {Kn(X,mD)}m1 in the category of pro-abelian groups. We show that this induces a proisomorphism between the additive higher Chow groups of relative 0-cycles and the reduced algebraic K-groups of truncated polynomial rings over a regular semilocal ring which is essentially of finite type over a characteristic zero field.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

algebraic cycles with modulus, relative algebraic $K$-theory, additive higher Chow groups
Mathematical Subject Classification 2010
Primary: 14C25
Secondary: 19E08, 19E15
Received: 8 January 2020
Revised: 23 April 2020
Accepted: 11 May 2020
Published: 26 December 2020
Rahul Gupta
Fakultät für Mathematik
Universität Regensburg
Amalendu Krishna
School of Mathematics
Tata Institute of Fundamental Research